MAJORIZATION RESULTS FOR A GENERAL SUBCLASS OF MEROMORPHIC MULTIVALENT FUNCTIONS


Bulut S. , Adegani E. A. , Bulboaca T.

University Politehnica Of Bucharest Scientific Bulletin-Series A-Applied Mathematics And Physics, vol.83, no.2, pp.121-128, 2021 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 83 Issue: 2
  • Publication Date: 2021
  • Title of Journal : University Politehnica Of Bucharest Scientific Bulletin-Series A-Applied Mathematics And Physics
  • Page Numbers: pp.121-128